# SDR ASOA20141217118

- Difficulty date: December 12, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 672
- Aircraft time: 33,738 hours, 19,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 77-79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE SKIN CRACKED FRAMES 77, 78 AND 79. REPAIRED IAW ETD2014-145-101077-A.
